# SDR ASAA2017122523008

- Difficulty date: December 25, 2017
- Submitted: December 27, 2017
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40715
- Aircraft time: 10,012 hours, 3,292 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

LEFT SATCOM PROMPT NOT DISPLAYED ON MENU.  PERFORMED SATCOM LOCKUP QRH AND LT SATCOM PROMT APPEARED.  ACFT GROUNDED.  PERFORMED OPS CHECK OF THE SATCOM,  OPS CHECKED GOOD IAW AMM 23-15-00, NO DEFECTS NOTED.
